On Involutive Systems of Partial Differential Equations

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

This chapter presents a criterion of involutive systems of partial differential equations. The criterion is based on the concept of formal extended Pfaffian systems with fixed independent variables which introduced in this chapter. The system is involutive if and only if the formal extended of the system coincides with the usual extended. This criterion was proved that the order of nontrivial contact transformations allowed by the involutive system of partial differential equations cannot exceed the order of this system. This criterion can also be useful for constructing computer algorithms for reducing a system of differential equations to an involutive form.

Original languageEnglish
Title of host publicationNonlinear Physical Science
EditorsAlbert C. J. Luo, Rafail K. Gazizov
PublisherSpringer Science and Business Media Deutschland GmbH
Chapter7
Pages205-233
Number of pages29
Edition1
ISBN (Electronic)978-981-16-4683-6
ISBN (Print)978-981-16-4682-9, 978-981-16-4685-0
DOIs
Publication statusPublished - 2021

Publication series

NameNonlinear Physical Science
ISSN (Print)1867-8440
ISSN (Electronic)1867-8459

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'On Involutive Systems of Partial Differential Equations'. Together they form a unique fingerprint.

Cite this